# SDR UHLA201504250337

- Difficulty date: April 25, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 21,984 hours, 13,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED, FRAME 86-87, RBL 12".  BLENDED CORROSION RBL 11", 1" X 1" X .0521" AREA DAMAGE, REF SRM 51-10-03.  TRIMMED AND CUTOUT DAMAGE, NDT HFEC INSPECTION OF CUTOUT DAMAGE. FABRICATED DOUBLER AND INSTALLED IAW ETD 2015-170-039960.
